# SDR 2002UALA00827

- Difficulty date: May 5, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EXTERIOR FUSELAGE SKIN BODY STATION 610, 8" BELOW 17L STRINGER IS DENTED.  MAJOR REPAIR ACCOMPLISHED.REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER.
